# SDR QXEA2011011800044

- Difficulty date: January 14, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 23,647 hours, 24,686 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORT A "HOT" ODOR COMING FROM HEATERS.  ONCE THE WERE TURNED OFF, THEY REPORTED THE ODOR STOPPED.  DEACTIVATED AND DEFERRED REPLACEMENT.  RETURNED TO SERVICE.
